Vitamin E Overdose
If you take high doses of vitamin E, overdose symptoms may include abdominal pain, weakness, and nausea. A long-term overdose can also increase your risk of bleeding, which could result in dangerous internal bleeding. Treatment for a vitamin E overdose (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
An Overview of Vitamin E Overdose
Vitamin E is a fat-soluble B vitamin, and as such, may result in toxicity in cases of an overdose. It is not known exactly what to expect from a vitamin E overdose, but a vitamin E overdose could theoretically cause serious problems. Therefore, if you happen to overdose on vitamin E, seek medical attention immediately.
Symptoms of a Vitamin E Overdose
As a fat-soluble vitamin, vitamin E can accumulate in the body, making it more dangerous than water-soluble vitamins in the case of overdose. High doses of vitamin E (especially if taken long-term) have been reported to cause some problems, such as:
- Abdominal pain
- Increased risk of bleeding (which could result in dangerous internal bleeding).
Treatment for a Vitamin E Overdose
Treatment for a vitamin E overdose (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused bleeding, then supportive treatment would include medications or procedures to stop the bleeding.
It is important that you seek medical attention immediately if you believe that you may have overdosed on vitamin E.